Friday, June 5, 2009

My Vag Hates Me

Sorry to be so blunt, but it's true. First the UTI, now? A lovely yeast infection to accompany it. Despite my best efforts to mitigate it with eating tons of yogurt while taking these antibiotics, I now have some lovely flora and fauna invading my vag. To make matters worse it has caused me to have some faint, light brown spotting. UGH!

image source

I've called the doctor and they told me to go ahead with an OTC treatment and that the spotting is most likely due to the infection irritating my cervix. I sure hope so. Any pregnant woman will tell you that spotting is the last thing they ever hope to see. I don't have cramping and feel fine, so I am going to go with my doctor on this and chalk it up to the yeastie beasties. YUCK! I have had like two yeast infections in my entire life! And only one UTI prior to this. Apparently both are fairly common in pregnancy due to the raging hormones. Pregnancy is not fun "down there!" Needlesstosay, Mr. Divasaur is going to be waiting even longer for some sexy time.

2 comments:

  1. I am so sorry! To have both at the same time is just awful!! I always take acidophilus while I am on antibotics and it works wonders!! Good luck, I am sure it will clear up soon

    ReplyDelete
  2. I was just going to write that...Acidophilus! I was just in the E/R with a 102.5 fever from a kidney infection/uti on Monday (my very 1st) and I told them I would absolutely get a yeasty due to the antibiotics. They had me buy Acidophilus (never heard of it...but it is the "good bacteria" that also gets removed with antibiotics = yeast infection). It was almost $30 a bottle but I'm on day 4 of meds, and I'm shocked that the nothing else has occured down there. I called my OBGYN and spoke to the nurse...they all seem to know about this magical remedy. Not sure why this is the first I'm hearing about it. Check with your doctor though...especially since you have a bun in the oven.

    ReplyDelete